Affine periplectic Brauer algebras

Chih-Whi Chen University of Uppsala Yung-Ning Peng National Central University

Representation Theory mathscidoc:1701.30005

Journal of Algebra, 501, 345-372, 2018.5
No abstract uploaded!
Lie superalgebra, symmetric group, Brauer algebra
[ Download ] [ 2017-01-16 17:33:16 uploaded by ynpncu ] [ 1283 downloads ] [ 0 comments ]
  title={Affine periplectic Brauer algebras},
  author={Chih-Whi Chen, and Yung-Ning Peng},
  booktitle={Journal of Algebra},
Chih-Whi Chen, and Yung-Ning Peng. Affine periplectic Brauer algebras. 2018. Vol. 501. In Journal of Algebra. pp.345-372.
Please log in for comment!
Contact us: | Copyright Reserved